# SDR BJNA091102

- Difficulty date: November 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 13170L30718BP
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ROW 12 AND 13 OVERWING EXIT LIGHTS REQUIRE RE-LAMPING.  RELAMPED IAW AMM 33-51-21.  OPS CHECKS NORMAL.  (K)
